# SDR WTAA980001

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bolt
- Part number: NAS1351C3LL6
- Condition: Missing
- Location: Fuel Control
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SBP - LEFT ENGINE LOST RPM DURING CLIMB-OUT, AIRCRAFT RETURNED TO STATION.  MAINTENANCE RESECURED RPM LEVER ROD END ASSEMBLY.  PERFORMED ENGINE RUN.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
